# SDR AALA202008289025

- Difficulty date: August 24, 2020
- Submitted: September 3, 2020
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 66,465 hours, 29,896 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38002784
- Part serial: R212C
- Condition: Leaking
- Location: Apu Bay
- Part time: 84,572 hours, 37,908 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAT WAS GROUNDED: ON DESCENT INTO DFW STRONG OIL FUMES WERE REPORTED IN CABIN THENIT WAS IN THE COCKPIT.  REPLACED APU PER TASK CARD 26L31049005.
